# SDR SWIA202163594

- Difficulty date: December 4, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN STRINGER LOCATED AT APPROX. STGR 16R FS. 193.00 - FS. 202.00 (MARKED)    (C CHECK RO 1/04/2021)   REMOVED AND REPLACED STRINGER AT STR 16R FS 193.00 - FS 202.00 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG CC670-33040, REV-G. COMPLIED WITH ATTACHED TASK 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS ON WORK PERFORMED
